MathSciNet Relay Station
MathSciNet bibliographic data
MR106279 30.00 (10.00)
Lehner, Joseph The Fourier coefficients of automorphic forms belonging to a class of horocyclic groups. Michigan Math. J. 4 1957 265–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement